Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 640841, 10 pages
http://dx.doi.org/10.1155/2010/640841
Research Article

Positive Solution for the Elliptic Problems with Sublinear and Superlinear Nonlinearities

College of Physics and Mathematics, Changzhou University, Changzhou, Jiangsu 213164, China

Received 8 October 2010; Revised 13 December 2010; Accepted 13 December 2010

Academic Editor: Jyh Horng Chou

Copyright © 2010 Chunmei Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunmei Yuan, Shujuan Guo, and Kaiyu Tong, “Positive Solution for the Elliptic Problems with Sublinear and Superlinear Nonlinearities,” Mathematical Problems in Engineering, vol. 2010, Article ID 640841, 10 pages, 2010. doi:10.1155/2010/640841